# SDR HNAA2024092300835

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 52,822 hours, 50,132 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKE OFF ROLL ON RUNWAY SUSPECT ENG REV DISAGREE MSG ON EICAS. UNSURE OF WHICH ENGINE. NO RELATED CMC MSG. FACT  22SEP24         CLT PERFORMED OPS CHECK IAW EMB 145 AMM 78-30-01. OPS CHECK GOOD. OK FOR SERVICE. NO CMC MSG PRESENT.
